# SDR SIMA20120712002

- Difficulty date: July 12, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 27,059 hours, 23,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Row 13a To 16a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE FLOOR LIGHT STRIP FROM ROW 13A TO 16A INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LIGHT STRIP IAW MM 33-50-12 AND LAMP.  THE OPS CHECKED GOOD IAW MM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
